MAUDE Adverse Event Report: ARTHREX, INC. GRAFTBOLT, TIBIAL 8MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. GRAFTBOLT, TIBIAL 8MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number GRAFTBOLT, TIBIAL 8MM
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an ar-5100-08 graftbolt sheath broke during insertion.This was discovered during a reconstruction of the posterior cruciate ligament.Case was completed using another ar-5100-08 graftbolt.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual evaluation, it was noted the delta peek screw and the sheath graftbolt are damaged.It probably was caused by applying excessive leveraging force.However, the broken pieces were not returned.The cause remains undetermined.

Brand Name
GRAFTBOLT, TIBIAL 8MM
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16050985
Report Number1220246-2022-05963
Device Sequence Number17741071
Product Code MBI
UDI-Device Identifier00888867035751
UDI-Public00888867035751
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRAFTBOLT, TIBIAL 8MM
Device Catalogue NumberAR-5100-08
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown